# SDR VNAA2015042300025

- Difficulty date: April 23, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 25,334 hours, 25,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT RAIL HAS PITTING CORROSION AT FS 437.00.  REMOVED CORRODED SEAT RAIL IAW AMM 53-00-49-000-801 AND INSTALLED SERVICABLE SEAT RAIL IAW SRM 53-00-49-400-801.
